# SDR MASA200600325

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 19,475 hours, 15,102 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3094334
- Condition: Sticking
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6090 PHX - F/O STAB TRIM SWITCH THAT WAS STICKING.  MAINTENANCE REPLACED THE TRIM SWITCH.
